Friday, January 27, 2012

Danger Will Robinson!

I actually had this ready to post before "The Incident."



I’ll try to make this short and sweet. In an online poll and forum, a guy posed a statement/question about the use of steroids and one of his gym rat buddies talked him into doing weekly injections of Testosterone; a very dangerous combination.

First off, while steroids will increase the rapidity of muscle development, it is direly important to remember the heart is also a muscle. Enlargement of the heart is a very bad thing! But, while the steroids are enlarging your muscles, they’ll be shrinking your balls into oblivion.



Though weekly infusion of T has made this dude horny as hell (he’s now jacking off 3 to 5 times daily) and he’s enjoying every minute of his perpetual hard-on, he’s not thinking about future enjoyment.

Using supplemental testosterone will shut his nuts down and help to shrink them even faster. The testicles are very smart little factories – they know when they’ve produced enough T at night to get you through your day. When you begin providing T by other means, your balls notice and stop the natural production. Do this long enough and your man-berries begin to atrophy.



Combine the two (steroids and supplemental T) and you’ve put together a recipe for disaster. Your body will get to a point where you will have to continue supplying the testosterone by artificial means because your balls will have shrunk down to the size of shriveled up garden peas. Add the stress on your heart from enlargement due to the steroids and bam! There’s that heart attack you never thought could happen to you because you work out on a regular basis; you’re the ‘healthy’ guy.

Take care of your body, boys. Don’t go taking crap that has the potential to take you from raging, rock-hard cock and full, swinging balls to limp pasta and peas in a matter of months. Treat your package well and it’ll serve you well all your life. Make the determination now to be just as horny-as-hell with a fully functioning cock (and balls) when you’re 90. Stay off the steroids and testosterone replacement unless it’s medically necessary and you are directed to do so by a qualified physician.

Unless, of course, you want to look like this:



Or this:



Instead of this:




5 comments:

james said...

love that first Instead of this picture. informative article, thanks.

LORDPATRICK said...

Great advice. I'm 78 in a couple of months. Recently my doctor checked my testosterone and told me, "If some guys half your age had as much testosterone as you they would be very happy!" Let nature do the work! Have a great weekend!

becca said...

wow how interesting i didn't know that any of that i do know if you take predisone for long period of time you will undoubtly gain tons of weight and let me tell it it the devil to get rid of.

xoxo

Eddie said...

I learned a little bit about steroids from having to be on a low dose of hydrocortisone about a year while my adrenals were healing from adrenal insufficiency caused by long-term hypothyroidism. HC is a sex killer; you don't bone up much and sex doesn't feel as good. And prednisone is much worse, cuz it's not bioidentical to cortisol (same as HC). If you have to supplement anything, only use bioidentical hormones, and get tested to make sure you remain within the lab normal range.

Jeffkbci said...
This comment has been removed by a blog administrator.